# SDR ASOA200900686

- Difficulty date: June 21, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 17,096 hours, 14,555 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATION 367/CONTINUATION OF JOB 8765821 OP 264, FLOOR BEAM AT LBL 27 OTBD FLANGE IS CORRODED AROUND NUTPLATE FOR FLOORBOARD SCREWS FS 559+80 TO FS 621.0.
